# SDR GLBA20110826G

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,677 hours, 30,891 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT AFTER CLOSING THE CABIN DOOR THERE WAS AN OPEN AREA AT THE UPPER LT CORNER.  MX REPOSITIONED THE DOOR SEAL AND SEALED IAW MM 52-00-00, OPS CHECKED GOOD.
